PSL        esarms.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 15

Thread: Gain weight on keto and 3rd week anavar cycle. This doesn't make sense!

  1. #1

    Gain weight on keto and 3rd week anavar cycle. This doesn't make sense!

    I'm on 3rd week of anavar cycle but I gain 5kgs, this doesn't make sense!

    Iam now on my 3rd week of anavar, been taking 10mg/day. My focus is to loose body fat and getting lean. I'm a female with 166cm with now 80kg weight. Before I started anavar I was at 75kg.

    I've been doing keto eating cal deficit around 1500cal with high fat and only 10% carb for 2 months before I started anavar cycle. I even through in with intermittent fasting ratio 16:8. I weight train 2x a week and cardio 4-5 times a week.

    Yes I feel my muscles r harder now, I can see some definition and increased in my strength. But I don't understand why I gain alot and so fast!

    My anavar is from meditech company and I'm trying to look it's review but very little.

  2. #2
    That much weight gain in 3 weeks leads me to believe you are holding water weight. Since this began when you introduced the oral, what you are taking may not be anavar, could be some other oral steriod such as dbol. Just my opinion

  3. #3
    you may be using something other than anavar but you have to remember something, you are using a STEROID... you are not supposed to be using them for weight loss to begin with and this happens when you use steroids... you gain muscle mass, thats why you use them... has your body fat gone up? have you had that tested? are you COMPLETELY sure on your source?

  4. #4
    Banned
    Join Date
    Jul 2016
    Posts
    1,226
    My first thought is no way that's var. Dbol is often sold as Anavar by shady sources. That's not what most women want to be taking

    Sent from my SM-S975L using Tapatalk

  5. #5
    Probably not anavar but regardless you shouldn't be using a steroid for cutting body fat, especially as a female. Sarms would be better suited here

  6. #6
    Yes. When I weight my self in Tabitha weight scale. Body fat gone up 3%. No I have not tested it. Should I stop taking it?

  7. #7
    Should I stop? Will this weight go away?

  8. #8
    i would definitely stop taking it... i can vouch for the fact that often times dbol is sold as anavar... i had this happen to me personally many years ago... dump it definitely... it will get far worse for you if it is dbol... you are asking for male attributes etc... get rid of it...

  9. #9
    Is this a duplicate thread. This person already has asked this.


    Sent from my iPhone using Tapatalk

  10. #10
    Quote Originally Posted by Juicehead88 View Post
    Is this a duplicate thread. This person already has asked this.


    Sent from my iPhone using Tapatalk
    yes its in the source section as well

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •